side effects of anti-inflamms
[ Follow Ups ] [ Post Followup ] [ Heel Pain Message Board ]
Posted by lilhurrica on September 12, 1998 at 06:44:18:
hi all my computer was out of commish and i really missed this place...in the month i have been "away" i have had relief and then a set back..i returned to my teaching job and ouch..my question is this..what side effects have people had from the anti in flams. i have been on three different ones for 5 months now and am starting to have incredible pains in the upper stomach -diaphram area and soreness and pain.. i think its related to this medicine but am so fearful of letting go of something that may be decreasing pain(dont even know) so..... what are the opinions out thereabout these medicines and if they even work..oh i also ordered cheap full inserts from Dr. leonards catalog 7.99 and you boil them and put them on in your shoe to mold. they have been more comfortable than most. purchased 230.00 shoes from mephistos ..from the post about disability it seems options are few..the dr.s dont have a clue... any way thanks for reading.........................
Post a Followup